Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 200, NWS Atlanta, GA

June 8, 2019Coweta County, Fayette County, Georgia

NWS Atlanta, GA issued this river flood warning at Jun 8, 2019, 8:44 PM EDT for Coweta County, Fayette County, Georgia. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Jun 8, 2019, 8:44 PM EDT (00:44 UTC)
Expired
Jun 9, 2019, 2:45 AM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Coweta County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 10 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Line Creek below GA 54 near Peachtree City (PHCG1).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344605, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

898 
WGUS42 KFFC 090044
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
844 PM EDT Sat Jun 8 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Line Creek near Peachtree City affecting Coweta and Fayette 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC077-113-091443-
/O.NEW.KFFC.FL.W.0200.190609T0044Z-000000T0000Z/
/PHCG1.1.ER.190609T0040Z.190609T0040Z.000000T0000Z.UU/
844 PM EDT Sat Jun 8 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Line Creek near Peachtree City.
* From this evening until further notice.
* At 830PM Saturday the stage was 11.6 feet...and 
  rising.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands along the creek upstream and downstream from the gage 
  just below Georgia Highway 54. This includes the residential yards 
  on Wynnmeade Parkway around Wynns Pond just north of the highway. 
  The significant flow into Lake McIntosh causes low portions of the 
  Planterra Ridge Golf Course to flood.

  

&&

LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463


$$
2 follow-up statements
323 
WGUS82 KFFC 090425
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1225 AM EDT Sun Jun 9 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Whitewater Creek near Starrs Mill affecting Fayette County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Line Creek near Peachtree City affecting Coweta and Fayette 
  Counties 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 


GAC113-091704-
/O.EXT.KFFC.FL.W.0197.000000T0000Z-190609T1704Z/
/SMFG1.1.ER.190608T2045Z.190609T0315Z.190609T1104Z.UU/
1225 AM EDT Sun Jun 9 2019

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Whitewater Creek near Starrs Mill.
* Until this afternoon.
* At 11 PM Saturday the stage was 13.1 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 10 feet.
* The river is expected to fall to below flood stage by this 
  morning.
* At 13 feet...Minor flooding continues to expand into the 
  woodlands and fields along the creek downstream from the Starrs 
  Mill Dam to Line Creek. Most of Starrs Mill Park including the rock
  access road will be under 1 to 3 feet of water. The flood waters 
  will surround the steps leading to the mill and cover the concrete 
  spillway.
  

&&

LAT...LON 3327 8450 3328 8451 3336 8453 3336 8449


$$

GAC077-113-091824-
/O.CON.KFFC.FL.W.0200.000000T0000Z-000000T0000Z/
/PHCG1.1.ER.190609T0040Z.190609T0315Z.000000T0000Z.UU/
1225 AM EDT Sun Jun 9 2019

The Flood Warning continues for
  The Line Creek near Peachtree City.
* Until further notice.
* At 12 AM Sunday the stage was 12.3 feet and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands along the creek upstream and downstream from the gage 
  just below Georgia Highway 54. This includes the residential yards 
  on Wynnmeade Parkway around Wynns Pond just north of the highway. 
  The significant flow into Lake McIntosh causes low portions of the 
  Planterra Ridge Golf Course to flood.
  

&&

LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463


$$

GAC077-113-255-091824-
/O.CON.KFFC.FL.W.0198.000000T0000Z-000000T0000Z/
/LING1.1.ER.190608T2130Z.190609T0217Z.000000T0000Z.NO/
1225 AM EDT Sun Jun 9 2019

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 12 AM Sunday the stage was 12.4 feet and steady.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 13.5 feet...Minor flooding of the natural flood plain expands 
  further into agricultural and wooded areas. The water level reaches
  the bottom of the USGS gage house. 
  

&&

LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455


$$
397 
WGUS82 KFFC 090645
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
245 AM EDT Sun Jun 9 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Line Creek near Peachtree City affecting Coweta and Fayette 
  Counties

 
GAC077-113-090715-
/O.CAN.KFFC.FL.W.0200.000000T0000Z-190609T0645Z/
/PHCG1.1.ER.190609T0040Z.190609T0315Z.190609T0547Z.UU/
245 AM EDT Sun Jun 9 2019

The Flood Warning is cancelled for
  The Line Creek near Peachtree City.
* This takes effect immediately.
* At 2 AM Sunday the stage was 11.9 feet and falling.
* Flood stage is 12 feet.
* The creek will continue to fall.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands along the creek upstream and downstream from the gage 
  just below Georgia Highway 54. This includes the residential yards 
  on Wynnmeade Parkway around Wynns Pond just north of the highway. 
  The significant flow into Lake McIntosh causes low portions of the 
  Planterra Ridge Golf Course to flood.
  

&&

LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 8, 7:45 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 8, 7:45 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
745 PM EDT Sat Jun 8 2019

.UPDATE...

Decided to add a few counties along the southeastern edge of the
current Flash Flood Watch. 48-hour rainfall totals of 2-5 inches
stretch as far southeast as Columbus, Macon and Warrenton, with the
potential for additional rounds of heavy rainfall over the next 24
hours.

20

&&

.PREV DISCUSSION... /Issued 245 PM EDT Sat Jun 8 2019/

SHORT TERM /Tonight through Sunday Night/...

The main concern continues to be the potential for rounds of
heavy rain. Showers and storms are developing over se AL and
riding the flow up the I-85 corridor into the the ATL metro
area and n GA, where it is less unstable at this time.
This pattern and the potential for future rounds of heavy rain
prompted the need for a Flash Flood Watch for much of north and
portions of west central GA.

This is due to a moist upper level low pressure system over the
OH/TN valleys pumping deep moisture over the area with disturbances
riding in the flow. The upper system is forecast to weaken some and
drift over the forecast area through the period. In time, this
should diminish the heavy rainfall potential although a moist
airmass will continue over the area.

Forecast low temperatures are running about 4-10 degrees above
normal across much of the area tonight and similar for Sunday night.
Forecast high temperatures are running about 2-7 degrees below
normal on Sunday.

Overall confidence is medium.

BDL

LONG TERM /Monday through Saturday/...

No big changes made to the long term. Overall pattern still the same
with the upper low deepening over the southeast states and becoming
a broad trough before moving off the Atlantic Coast. Likely or
higher pops still look reasonable across much of the area. Surface
boundary seems to stall across GA for the first of the week as a
wave develops on the boundary across south GA. Pops taper off
through the end of the week and Friday and Saturday look dry.
Rainfall totals for the period through Wednesday still range from
two to four inches with some areas near five mainly northeast...and
this is in addition to what has already fallen today.

41

PREV DISCUSSION... /Issued 356 AM EDT Sat Jun 8 2019/

LONG TERM /Sunday Night through Friday/...

Rain, Rain, Go Away! That will be the feeling by the time we start
the long term period, but there's no relief in site until Thursday.

By Monday morning, the low-pressure system that will be anchored
over the Southeastern U.S. will be partially swept up by a shortwave
trough moving through the Eastern CONUS. A cold front will also be
moving into the area Monday morning as well but is expected to stall
through the forecast area. While most of the energy will be swept
up, some remnant of the low-pressure will remain and continue to
pump moisture from the Gulf into the forecast area.

A second shortwave trough will dig into the area by Wednesday night,
which will sweep up the rest of the low-pressure system, push a cold
front completely through the forecast area and replace the current
airmass with a dry area of high pressure. There will still be a 15%
to 30% chance for rain on Thursday as the rain move out of the area
but afterwords clear skies are expected for the first time all week.
Highs in the upper 70s and 80s expected through the week.

Thiem

&&

AVIATION...
00Z Update...

Ample rainfall across the forecast area throughout the day has left
a mixture of mainly MVFR/IFR conditions across the north with
MVFR/VFR across the south. I expect most of the northern half of the
area, including the Atlanta Metro and KAHN TAF sites, will be
consistently IFR or lower by 06Z with a mixture of MVFR/IFR across
the south through the overnight period. Ceilings and visibilities
should begin improving after 12Z with MVFR most areas by 14-16Z and
a mixture of MVFR/VFR by 18Z. Scattered showers and a few
thunderstorms overnight, with increasing coverage and intensity
through the daytime hours Sunday. Winds will be somewhat variable,
but predominately east to southeast, 3-8kt.

//ATL Confidence...00Z Update...

Medium.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  80  69  83 /  80  80  80  80
Atlanta         71  81  70  83 /  80  80  70  80
Blairsville     66  77  63  77 /  90  80  80  80
Cartersville    69  81  68  83 /  80  80  60  80
Columbus        72  84  71  85 /  80  80  60  80
Gainesville     69  78  68  82 /  80  80  80  80
Macon           71  83  69  86 /  70  80  60  80
Rome            69  83  68  83 /  80  80  60  80
Peachtree City  69  82  68  84 /  80  80  60  80
Vidalia         72  86  71  88 /  60  80  60  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar...
Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Taylor...Towns...Troup...Union...Upson...Walker...Walton...
Warren...White...Whitfield...Wilkes.

&&

SHORT TERM...20
LONG TERM....41
AVIATION...20
Hazardous weather outlook, Jun 8, 12:05 PM EDT, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1205 PM EDT Sat Jun 8 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1205 PM EDT Sat Jun 8 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...A Flash Flood Watch is in effect for much of north and a
portion of central Georgia through Sunday evening...

Several waves of numerous to widespread showers and thunderstorms
will form across the forecast area this afternoon and tonight. A
few of the storms could be strong with heavy rain, gusty winds,
and lightning possible. Two to three inches of rain will be
possible today and tonight with locally higher amounts possible
where heavy rain persists for prolonged periods of time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

...A Flash Flood Watch is in effect for much of north and a
portion of central Georgia through Sunday evening...

Several continuous waves of showers and thunderstorms are
expected through Thursday with the greatest coverage Saturday
through Monday. Any thunderstorms will be capable of gusty winds,
lightning and heavy rain. Flooding could be a growing concern as
we approach the weekend with continued rounds of showers and
storms. Please monitor updates for any changes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 8, 5:23 PM EDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Sat Jun 8 2019

GAZ083-095-096-082200-
Houston GA-Bleckley GA-Twiggs GA-
523 PM EDT Sat Jun 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOUSTON...NORTHWESTERN
BLECKLEY AND SOUTHERN TWIGGS COUNTIES UNTIL 600 PM EDT...

At 523 PM EDT...a strong thunderstorm was near Sand Bed, or 11 miles
east of Perry...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Marion, Tarversville, District Path, Sand Bed, Bullard, Kathleen and
Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3245 8366 3272 8344 3259 8327 3240 8349
      3240 8350 3239 8350 3239 8351 3240 8352
      3237 8355
TIME...MOT...LOC 2123Z 218DEG 33KT 3246 8354

WIND...40MPH
Special weather statement, Jun 8, 5:35 PM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
535 PM EDT Sat Jun 8 2019

GAZ051-061-062-082200-
Taliaferro GA-Hancock GA-Warren GA-
535 PM EDT Sat Jun 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
NORTHERN HANCOCK AND WESTERN WARREN COUNTIES UNTIL 600 PM EDT...

At 535 PM EDT...a strong thunderstorm was near Shoulderbone, or near
Sparta...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sparta, Crawfordville, Norwood, Springfield, Powelton, Barnett,
Robinson, Shoulderbone, Mayfield, Alexander Stephens Park and
Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3346 8266 3320 8297 3329 8318 3330 8317
      3331 8315 3334 8314 3335 8315 3338 8313
      3349 8298 3358 8301 3360 8299 3362 8300
      3363 8299 3362 8298 3363 8297
TIME...MOT...LOC 2135Z 214DEG 24KT 3332 8302

WIND...50MPH
Special weather statement, Jun 8, 5:48 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Sat Jun 8 2019

GAZ036>038-049-050-082215-
Morgan GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
548 PM EDT Sat Jun 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SOUTHWESTERN
OGLETHORPE...SOUTHERN CLARKE...GREENE AND OCONEE COUNTIES UNTIL 615
PM EDT...

At 548 PM EDT...a strong thunderstorm was over Swords, or 7 miles
west of Greensboro...moving north at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Madison, Greensboro, Watkinsville, Lexington, Athens, Union Point,
Crawford, Rutledge, North High Shoals, Bostwick, Arnoldsville,
Woodville, White Plains, Siloam, Bishop, Maxeys, Buckhead, Whitehall,
Athens-Clarke County and Stephens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3349 8299 3356 8363 3376 8355 3381 8351
      3382 8353 3398 8347 3391 8300 3360 8299
      3358 8301 3353 8299
TIME...MOT...LOC 2148Z 192DEG 31KT 3357 8331

WIND...40MPH
Local storm report, Jun 8, 5:50 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT SAT JUN 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     FLASH FLOOD      1 SE MORROW             33.57N  84.33W
06/08/2019                   CLAYTON            GA   SOCIAL MEDIA

            PORTION OF MT. ZION ROAD NEAR TGIF RESTAURANT IS
            FLOODED.

&&

EVENT NUMBER FFC1900307

KMM
Special weather statement, Jun 8, 6:03 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Sat Jun 8 2019

GAZ038-039-050-051-062-082230-
Taliaferro GA-Wilkes GA-Warren GA-Oglethorpe GA-Greene GA-
603 PM EDT Sat Jun 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES...
NORTHWESTERN WARREN...SOUTHERN OGLETHORPE AND EASTERN GREENE COUNTIES
UNTIL 630 PM EDT...

At 603 PM EDT...a strong thunderstorm was over Barnett, or near
Crawfordville...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Washington, Crawfordville, Norwood, Rayle, Sharon, Ficklin, Cadley,
Lundberg, Robinson, Daniel Springs, Holliday Park, Aonia, Newtown,
Barnett, Rocky Creek Fire Dept., Celeste, Lyneville, Raytown,
Philomath and Alexander Stephens Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3365 8249 3366 8251 3364 8256 3365 8258
      3363 8258 3364 8259 3361 8265 3353 8262
      3338 8279 3340 8283 3343 8282 3343 8284
      3344 8287 3344 8290 3349 8300 3391 8300
      3370 8252
TIME...MOT...LOC 2203Z 216DEG 28KT 3350 8283

WIND...40MPH
Special weather statement, Jun 8, 6:45 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Sat Jun 8 2019

GAZ061-073-074-084-082315-
Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-
645 PM EDT Sat Jun 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
WASHINGTON...SOUTHEASTERN BALDWIN AND SOUTHEASTERN HANCOCK COUNTIES
UNTIL 715 PM EDT...

At 645 PM EDT...a line of strong thunderstorms was along a line
extending from near Scottsboro to 8 miles southwest of Deepstep to
near Hebron to near Oconee...and moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Tennille, Oconee, Deepstep, Downs, Warthen, Hebron and
Linton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3277 8292 3276 8295 3281 8299 3285 8305
      3289 8309 3293 8318 3298 8326 3321 8293
      3321 8283 3315 8274 3302 8259
TIME...MOT...LOC 2245Z 234DEG 30KT 3301 8316 3296 8309 3292 8303 3288
8299 3283 8295

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:13 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding27 hr
Jun 9, 12:14 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding25 hr
Jun 9, 12:39 AM EDTSpecial Weather StatementFFCHaralson66 min
Jun 9, 7:34 AM EDTSpecial Weather StatementFFCWebster41 min
Jun 9, 9:31 AM EDTSpecial Weather StatementFFCPike, Spalding44 min
Jun 9, 9:38 AM EDTRiver Flood WarningFFCButts, Henry, Newton10 hr
Jun 9, 10:15 AM EDTSpecial Weather StatementFFCPike30 min
Jun 9, 11:45 AM EDTSpecial Weather StatementFFCJasper, Newton30 min
Jun 9, 11:59 AM EDTRiver Flood WarningFFCFayette, Spalding37 hr
Jun 9, 12:14 PM EDTSpecial Weather StatementFFCMorgan31 min
Jun 9, 12:20 PM EDTFlash Flood WarningFFCJasper, Morgan, Newton5 hr
Jun 9, 12:40 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler50 min
Jun 9, 1:29 PM EDTSpecial Weather StatementFFCEmanuel, Toombs31 min
Jun 9, 1:54 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs48 hr
Jun 9, 2:00 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson45 min
Jun 9, 4:20 PM EDTSpecial Weather StatementFFCTalbot, Taylor40 min
Jun 9, 4:45 PM EDTSpecial Weather StatementFFCStewart, Webster30 min
Jun 9, 4:55 PM EDTSpecial Weather StatementFFCTaylor65 min
Jun 9, 5:11 PM EDTSpecial Weather StatementFFCCarroll64 min
Jun 9, 5:19 PM EDTAreal Flood WarningFFCChattahoochee, Macon, Marion, Schley, Stewart, Taylor and 1 more4 hr
Jun 9, 6:33 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Muscogee42 min

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.